| Model Number |
AVN DISPOSABLES KIT |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/29/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2021, it was reported by a sales representative via phone that an ar-3519h avn deposable kit broke.The surgeon was injecting the allosync, and the nozzle of the syringe broke off inside the cannula.All pieces were removed from the patient.This was discovered during use in a hip arthroscopy on (b)(6) 2021. the case was completed by opening a new ar-3519h.